# SDR HEEA131204

- Difficulty date: May 12, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Skrsky S92A
- Aircraft serial: 920016
- Aircraft time: 7,924 hours
- Engine: Ge CT78
- Engine time: 5,865 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 ENGINE DRIVE FLANGE AND COUPLING ASSY FAILED CAUSING ENGINE OVERSPEED SHUTDOWN.
